# SDR ASOA2015110113987

- Difficulty date: November 1, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 30,838 hours, 28,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT POWER RECEPTACLE DAMAGE.  FABRICATED JOGGLE PLATE IAW REO 601R-53-11-009.   INSTALLED IAW REO 601R-53-11-009.  MAJOR REPAIR IAW GMM 5-3.
